# SDR CHQA000554

- Difficulty date: September 11, 2004
- Submitted: September 13, 2004
- Operation: Air carrier
- Aircraft: N976RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145322
- Aircraft time: 9,103 hours, 7,943 cycles
- Engine: Allsn AE3007A
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT OVERWING EMERGENCY EXIT LIGHT IS INOPERATIVE.  REMOVED AND REPLACE LT OVERWING EMERGENCY EXIT LIGHT BULB IAW MFG 145 AMM 33-50-07.  OPS CHECK GOOD.
